2017
Том 69
№ 9

All Issues

Behavior of the solutions of a real second-order differential equation, not solved with respect to the leading derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 35 (1983), no. 4, pp 439-443.

Citation Example: Prosenyuk L. G., Yatsenko S. A. Behavior of the solutions of a real second-order differential equation, not solved with respect to the leading derivative // Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 519—524.

Full text